Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ LU$-factorization of operators on $ l\sb 1$

Authors: Kevin T. Andrews, Philip W. Smith and Joseph D. Ward
Journal: Proc. Amer. Math. Soc. 98 (1986), 247-252
MSC: Primary 47A68; Secondary 47B37
MathSciNet review: 854027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficent conditions are obtained for LU-factorization of operators on $ {l_1}$. In particular it is shown that uniform invertibility of the compressions of the operator is not sufficient to insure an LU-factorization of the operator, thus answering a question of de Boor, Jia, and Pinkus.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A68, 47B37

Retrieve articles in all journals with MSC: 47A68, 47B37

Additional Information

PII: S 0002-9939(1986)0854027-9
Keywords: LU-factorization, banded, triangular operator
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia